# SDR FDEA200902160555

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER L16 LOCATED AT CABIN STA 1360 AND STA 1380.  EVALUATE AND RECTIFY.  SPLICE REPAIR CARRIED OUT ON STRINGER  L16 BETWEEN STA 1360 AND STA 1380 IN ACCORDANCE WITH SRM 53-00-03 REV 95 FIGURE 201, REPAIR 1, DETAIL 11.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
